MAUDE Adverse Event Report: Inogen, Inc. Inogen One G5 Portable Oxygen Concentrator

Inogen, Inc. Inogen One G5 Portable Oxygen Concentrator
Model Number IO-500
Medical Device Problem Codes Failure to Charge (1085); Complete Loss of Power (4015)
Health Effect - Clinical Codes Dyspnea (1816); Low Oxygen Saturation (2477)
Date of Event 08/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the battery port of the patient's device was damaged, leading to the device having no power.As a result, the patient was unable to breathe and their oxygen was low.Patient does not have a backup source of oxygen.A replacement device was sent to the patient and they are doing better.
 
Additional Manufacturer Narrative
As the device is not returned, no other information is available at this time to determine any other probable cause and/or the exact cause of the event.

Brand Name
Inogen One G5 Portable Oxygen Concentrator
Common Device Name
Inogen One G5 Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50441746
Report Number3004672275-2026-00265
Device Sequence Number13057934
Product Code CAW
UDI-Device Identifier00817131020162
UDI-Public(01)00817131020162
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown